Geometria differenziale delle congruenze rettilinee

G. Sannia

Mathematische Annalen (1910)

  • Volume: 68, page 409-416
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sannia, G.. "Geometria differenziale delle congruenze rettilinee." Mathematische Annalen 68 (1910): 409-416. <>.

author = {Sannia, G.},
journal = {Mathematische Annalen},
pages = {409-416},
title = {Geometria differenziale delle congruenze rettilinee},
url = {},
volume = {68},
year = {1910},

AU - Sannia, G.
TI - Geometria differenziale delle congruenze rettilinee
JO - Mathematische Annalen
PY - 1910
VL - 68
SP - 409
EP - 416
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.